# SDR TI1R001445

- Difficulty date: April 9, 2001
- Submitted: August 14, 2001
- Operation: General aviation
- Aircraft: N911SV
- Make and model: Urocop EC135P1
- Aircraft serial: 0070
- Engine: Pwa PW206A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 4649305034
- Condition: Loose
- Location: Support Tube
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TUBE,  REMOVED AT AEC REQUEST, EXCESSIVE PLAY BETWEEN SUPPORT TUBE AND SLIDING TUBE.  REMOVED AND REPLACED.
